# SDR P5CA2020121800404

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,253 hours, 5,188 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732847
- Part serial: 2012060010
- Condition: Failed
- Location: Air Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"RT ENGINE HPSOV" EICAS ON CLIMB OUT.  RAN QRH.  REMOVED AND REPLACED RIGHT BLEED AIR CONTROL CARD (OFF PART: PN 285T1115-15, SN V02252) AND RIGHT FAN AIR TEMPERATURE SENSOR AND THEN RIGHT ENGINE HPSOV SYSTEM OPER CHECKED OK, PER AMM 36-11-12/401.
